MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER SLIP SYRINGE, (50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP

WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER SLIP SYRINGE, (50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Model Number 11561344
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: na investigation conclusion: d4; h6 the product involved in the report has not been returned for evaluation; additionally, no photos or video evidence were provided.Without a sample to perform functional evaluation or photographic /video evidence the root cause could not be determined.The device history record for lot 403650 was reviewed and the product was produced according to product specifications.A risk assessment was performed, and the ultimate risk was determined to be low.All information reasonably known as of 03 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, blood splashed onto a nurse's face and arms while pushing blood into a 3cc-50u vented & vented tip cap ls syringe.There was no reported injury.Additional information received on 04apr2025 reported, there was no evidence of damage to the syringe; the blood splash occurred when an attempt to vent the syringe was performed.It was additionally reported, the syringe 'looked normal'.There was no reported injury.

Brand Name
ATELLICA VTR SYRINGES
Common Device Name
3ML VENTED LUER SLIP SYRINGE, (50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22398577
Report Number2028807-2025-00016
Device Sequence Number4901815
Product Code CBT
UDI-Device Identifier00709078013362
UDI-Public(01)00709078013362(10)403650(17)260116(11)230116
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model Number11561344
Device Lot Number403650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown